# SDR SWAA2024021552537

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8789Q
- Make and model: Boeing 737-8
- Aircraft serial: 67776
- Aircraft time: 4,166 hours, 2,133 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SLIDE OPENED ON ARRIVAL<[01] FWD ENTRY DOOR SLIDE SLIDE PARTIALLY OUT OF CONTAINER. DID NOT DEPLOY. GIRT BAR WEDGED BY THRESHOLD. COMPLIED WITH AMM REF 25-66-01; & MT 825-PRD-01-01. SECURED SLIDE IN CONTAINER FOR USE.
